Inventiones mathematicae

, Volume 167, Issue 1, pp 129–133

Inversion of adjunction on log canonicity

Article

Abstract

We prove inversion of adjunction on log canonicity.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abhyankar, S.: Resolution of singularities of embedded algebraic surfaces, 2nd edn. Springer Monographs in Mathematics. Berlin: Springer 1998Google Scholar
  2. 2.
    Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero I, II. Ann. Math. 79, 109–203; 205–326 (1964)Google Scholar
  3. 3.
    Kawamata, Y., Matsuda, K., Matsuki, K.: Introduction to the minimal model problem. In: Algebraic geometry. Adv. Stud. Pure Math. 10, 283–360 (1987)Google Scholar
  4. 4.
    Kollár, J.: Singularities of pairs. In: Algebraic geometry – Santa Cruz 1995. Proc. Sympos. Pure Math. 62, Part 1, 221–287 (1997)Google Scholar
  5. 5.
    Kollár, J. et al.: Flips and abundance for algebraic threefolds. Astérisque 211 (1992)Google Scholar
  6. 6.
    Kollár, J., Mori, S.: Birational geometry of algebraic varieties. Cambridge Tracts in Mathematics 134. Cambridge: Cambridge University Press 1998Google Scholar
  7. 7.
    Lazarsfeld, R.: Positivity in algebraic geometry II. Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge 49. Berlin: Springer 2004Google Scholar
  8. 8.
    Nagata, M.: Local rings. Interscience Tracts in Pure and Applied Mathematics 13. New York, London: Interscience Publishers – a division of John Wiley &Sons 1962Google Scholar
  9. 9.
    Shokurov, V.: Three-dimensional log perestroikas. Izv. Ross. Akad. Nauk Ser. Mat. 56, 105–203 (1992)Google Scholar

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Research Institute for Mathematical SciencesKyoto UniversityKyotoJapan

Personalised recommendations